# SDR QXEA0100404

- Difficulty date: March 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Vortex Gen
- Condition: Unapproved Part
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-INBOARD VORTEX GENERATOR ON RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN IS NOT APPROVED PART FOR THIS AIRCRAFT.  REPAIRED IAW HORIZON AIR EA 9-55-144.
